File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: (J, J′ )-lossless factorization for discrete-time systems

Title(J, J′ )-lossless factorization for discrete-time systems
Authors
Issue Date1998
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 1998, v. 71 n. 3, p. 517-533 How to Cite?
AbstractThe (J, J′)-lossless factorization problem For discrete-time systems is considered using a bilinear transformation approach. Necessary and sufficient conditions for the existence of the (J, J′)-lossless factorization are given in terms of two discrete-time algebraic Riccati equations whose solvability can readily be checked. A state-space characterization for the (J, J′)-lossless factorization is provided. Compared with the derivation given in Kongprawechnon and Kimura (1996), our solution is more concise and our result takes a simpler form which does not require the system matrix to be non-singular.
Persistent Identifierhttp://hdl.handle.net/10722/155082
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_US
dc.contributor.authorChu, Den_US
dc.date.accessioned2012-08-08T08:31:47Z-
dc.date.available2012-08-08T08:31:47Z-
dc.date.issued1998en_US
dc.identifier.citationInternational Journal Of Control, 1998, v. 71 n. 3, p. 517-533en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/155082-
dc.description.abstractThe (J, J′)-lossless factorization problem For discrete-time systems is considered using a bilinear transformation approach. Necessary and sufficient conditions for the existence of the (J, J′)-lossless factorization are given in terms of two discrete-time algebraic Riccati equations whose solvability can readily be checked. A state-space characterization for the (J, J′)-lossless factorization is provided. Compared with the derivation given in Kongprawechnon and Kimura (1996), our solution is more concise and our result takes a simpler form which does not require the system matrix to be non-singular.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.title(J, J′ )-lossless factorization for discrete-time systemsen_US
dc.typeArticleen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/002071798221812-
dc.identifier.scopuseid_2-s2.0-0032183704en_US
dc.identifier.hkuros44375-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0032183704&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume71en_US
dc.identifier.issue3en_US
dc.identifier.spage517en_US
dc.identifier.epage533en_US
dc.identifier.isiWOS:000076509300009-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US
dc.identifier.scopusauthoridChu, D=7201734138en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats